|Title: ||A note on globally admissible inference rules for modal and superintuitionistic logics|
|Citation: ||Bulletin of the section of logic, 2005, vol. 34, no. 2, pp. 93-100|
|Publisher: ||Uniwersytet Lodzki, Wydzial Logiki|
|Issue Date: ||2005 |
|Additional Links: ||http://www.filozof.uni.lodz.pl/bulletin|
|Abstract: ||In this short note we consider globally admissible inference rules. A rule r is globally admissible in a logic L if r is admissible in all logics with the finite model property which extend L. Here we prove a reduction theorem: we show that, for any modal logic L extending K4, a rule r is globally admissible in L iff r is admissible in all tabular logics extending L. The similar result holds for superintuitionistic logics.|
|Description: ||Full-text of this article is not available in this e-prints service. This article was originally published following peer-review in Bulletin of the Section of Logic, published by and copyright Uniwersytet Lodzki, Wydzial Logiki.|
|Appears in Collections: ||Department of Computing, Mathematics & Digital Technology|
|Files in This Item:|
There are no files associated with this item.
All Items in e-space are protected by copyright, with all rights reserved, unless otherwise indicated.